# SDR AALA20110613AFW03

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 72,815 hours, 11,543 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 325 FLOORBEAM UPPER CAP HORIZONTAL FLANGE UPPER SURFACE.  THE AREAS OUT OF LIMITS WERE AT LEFT BUTTLINES 8.75, 17, 21.5 AND RIGHT BUTTLINES 17.25, 22.5, AND 26.5.  REMOVED ALL CORROSION PER 767-300 SRM AND FABRICATED REPAIR STRAPS PER EA B767-53-017250.
